Header menu link for other important links
X
Extensions of p-property, r0-property and semidefinite linear complementarity problems
Published in Faculty of Organizational Sciences, Belgrade
2017
Volume: 27
   
Issue: 2
Pages: 135 - 152
Abstract
In this manuscript, we present some new results for the semidefinite linear complementarity problem in the context of three notions for linear transformations, viz., pseudo w-P property, pseudo Jordan w-P property, and pseudo SSM property. Interconnections with the P#-property (proposed recently in the literature) are presented. We also study the R#-property of a linear transformation, extending the rather well known notion of an R0-matrix. In particular, results are presented for the Lyapunov, Stein, and the multiplicative transformations.
About the journal
JournalYugoslav Journal of Operations Research
PublisherFaculty of Organizational Sciences, Belgrade
ISSN03540243
Open AccessYes